| Model Number |
AT10A |
| Medical Device Problem Codes |
Difficult to Remove (1528); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Repair request initiated for device with the report of attachment stuck on motor.No patient impact reported.Repair request escalated to a product event due to evaluation findings of collet detachment.
Additional Manufacturer Narrative
H3:product analysis: evaluation determined collet detachment.The likely cause was identified as inadequate preventive maintenance.It was also noted proximal ring dented and the nose subassy is loose and all parts under the collet nut are missing.Date of event notification: 2024-05-08.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.